About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784761, 10 pages
http://dx.doi.org/10.1155/2013/784761
Research Article

Limit-Point/Limit-Circle Results for Superlinear Damped Equations

1Faculty of Science, Masaryk University Brno, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA

Received 15 April 2013; Accepted 6 September 2013

Academic Editor: Allan Peterson

Copyright © 2013 M. Bartušek and John R. Graef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Shao and W. Song, “Limit circle/limit point criteria for second-order sublinear differential equations with damping term,” Abstract and Applied Analysis, vol. 2011, Article ID 803137, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Xing, W. Song, Z. Zhang, and Q. Xu, “Limit circle/limit point criteria for second-order superlinear differential equations with a damping term,” Journal of Applied Mathematics, vol. 2012, Article ID 361961, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bartušek and J. R. Graef, “Limit-point/limit-circle results for equations with damping,” Abstract and Applied Analysis, vol. 2012, Article ID 979138, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Weyl, “Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen,” Mathematische Annalen, vol. 68, no. 2, pp. 220–269, 1910. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Bartušek and E. Pekárková, “On existence of proper solutions of quasilinear second order differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 5, pp. 1–14, 2007. View at Zentralblatt MATH · View at MathSciNet
  6. J. R. Graef, “Limit circle criteria and related properties for nonlinear equations,” Journal of Differential Equations, vol. 35, no. 3, pp. 319–338, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Graef, “Limit circle type results for sublinear equations,” Pacific Journal of Mathematics, vol. 104, no. 1, pp. 85–94, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. R. Graef and P. W. Spikes, “On the nonlinear limit-point/limit-circle problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 8, pp. 851–871, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bartušek, Z. Došlá, and J. R. Graef, The Nonlinear Limit-Point/Limit-Circle Problem, Birkhäuser, Boston, Mass, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Bartušek and J. R. Graef, “Strong nonlinear limit-point/limit-circle properties for forced Thomas-Fermi equations with p-Laplacian,” Panamerican Mathematical Journal, vol. 18, no. 1, pp. 73–88, 2008. View at MathSciNet
  11. M. Bartušek and J. R. Graef, “The strong nonlinear limit-point/limit-circle properties for super-half-linear equations,” Panamerican Mathematical Journal, vol. 17, no. 1, pp. 25–38, 2007. View at Zentralblatt MATH · View at MathSciNet
  12. M. Bartušek and J. R. Graef, “Asymptotic properties of solutions of a forced second order differential equation with p-Laplacian,” Panamerican Mathematical Journal, vol. 16, no. 2, pp. 41–59, 2006. View at MathSciNet
  13. M. Bartušek and J. R. Graef, “The nonlinear limit-point/limit-circle problem for second order equations with p-Laplacian,” Dynamic Systems and Applications, vol. 14, no. 3-4, pp. 431–446, 2005. View at MathSciNet
  14. M. Bartušek and J. R. Graef, “Some limit-point and limit-circle results for second order Emden-Fowler equations,” Applicable Analysis, vol. 83, no. 5, pp. 461–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Bartušek and J. R. Graef, “Nonlinear limit-point/limit-circle properties of solutions of second order differential equations with p-Laplacian,” International Journal of Pure and Applied Mathematics, vol. 45, no. 4, pp. 501–518, 2008. View at MathSciNet
  16. M. Bartušek and J. R. Graef, “Asymptotic behaviour of solutions of a differential equation with p-Laplacian and a forcing term,” Differential Equations and Dynamical Systems, vol. 15, no. 1-2, pp. 61–87, 2007. View at Zentralblatt MATH · View at MathSciNet
  17. M. Bartušek and J. R. Graef, “The strong nonlinear limit-point/limit-circle properties for sub-half-linear equations,” Dynamic Systems and Applications, vol. 15, no. 3-4, pp. 585–601, 2006. View at MathSciNet
  18. M. Bartušek and J. R. Graef, “The strong limit-point property for Emden-Fowler equations,” Differential Equations and Dynamical Systems, vol. 14, no. 3-4, pp. 383–405, 2006. View at MathSciNet
  19. O. Došlý and P. Rehák, Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2005. View at MathSciNet